# SDR USAA2012022900011

- Difficulty date: February 17, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,722 hours, 36,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACK ON FUSELAGE CARGO DOOR FRAME AT BS 492.40, S24R.  REPAIRED FUSELAGE CARGO DOOR FRAME AT BS 492.40, S24R IAW EA # 201909.
